# SDR EIAA20120326021

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 119,708 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 90083
- Part serial: 9496
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT EMERGENCY LIGHT INOP.  BATTERY ON ORDER PART#9008-3-5AB MR#H15278.  REMOVED AND REPLACED BATTERY PACK CHARGER SYSTEM OP'S CHECK IS GOOD.  REF MM33-51-04 AND 33-51-02.
